Welcome, Guest. Please login or register.
April 08, 2020, 01:59:07 pm

Login with username, password and session length


Members
  • Total Members: 6204
  • Latest: Dadou
Stats
  • Total Posts: 54824
  • Total Topics: 4729
  • Online Today: 87
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 65
Total: 66

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can I be having all of these symptoms this early?  (Read 7024 times)

0 Members and 1 Guest are viewing this topic.

Offline mullet24

  • Member
  • Posts: 3
Can I be having all of these symptoms this early?
« on: March 29, 2015, 06:56:17 pm »
Well hi all. I'm new here. 24 year old female... If that helps with anything... Lol
So, I went to the Dr yesterday with flu-like symptoms. I may have been exposed to the virus in January after using someone else's needle. Let me say that I do IV suboxone now. Used to be heroin. And, embarrassing, but I also shoot benadryl. Alright, well, two nights ago, I finished a shot of benadryl and I immediately got sick and threw up. Then I got a terrible headache. And my stomach has already been cramping so I figured it was menstrual related, so I took some pamprin and had a glass of water. But I threw that up too. So I just went to bed. And the next day was hell. My headache was horrible. Throbbing and got worse when I bent over. I already got up twice that morning to use the bathroom, so I had bad diarrhea. My stomach was in knots. Like horrible cramps. I was weak, tired, my lower back was killing me, I had muscle and bone aches... A friend said it could have been cotton fever, but none of those symptoms added up with that,except that it skyrocketed right after that shot. Oh and I also had a fever of 100.9. They tested me for the flu and it came back negative. So they drew blood for a hep c test and all the others and sent me home with a script for nausea. Today, I feel better. My stomach is still rumblin and I'm still a little fatigued. But ever since I shared that needle, I've been afraid of getting hep c, and I feel like it's a pretty good chance I could have it. Anyway, so, my question is, are those symptoms of hep c? Could I be having them this early? I'm sure shooting suboxone and benadryl isn't helping if I do. One thing I haven't noticed is yellow skin or eyes. So I don't know. But every other symptom seems to match up. Well thanks for reading and best wishes to you all.
Hope I'm posting this in the right place =/

Offline mullet24

  • Member
  • Posts: 3
Re: Can I be having all of these symptoms this early?
« Reply #1 on: March 29, 2015, 09:26:26 pm »
I normally do feel pretty nauseated, though.
I would really appreciate some feedback. Thanks, again.

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,461
  • Get tested, get treated, get cured, fight Hep c!
Re: Can I be having all of these symptoms this early?
« Reply #2 on: March 29, 2015, 11:30:26 pm »
The majority of people who contact hep c do not have any initial symptoms. It takes years to decades for symptoms of hep c to develop and mostly tiredness. When liver damage develops is then the majority of symptoms occur. That is why hep c is called a silent killer most who have it don't know.

Stop shooting it puts you at risk for many health problems hep b, HIV as well as hep c. Not to mention infections from shooting alone.

You could have any one of the blood borne illnesses from your drug activities not just from this one event. Also if you were tested for the hep c antibody and it should come back positive that does not mean you have hep c you will be then tested for the virus itself only then will you know if you are currently actively infected with hep c

For your other symptoms see a doctor
« Last Edit: April 05, 2015, 10:16:39 pm by Lynn K »
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline mullet24

  • Member
  • Posts: 3
Re: Can I be having all of these symptoms this early?
« Reply #3 on: March 30, 2015, 01:12:27 am »
Thanks for your reply, Lynn. I know I need to stop. I've been trying. Getting help after help. I haven't iv'd anything since that day, though. I've got an appointment for drugs n alcohol counseling soon. And I've been trying to find a doctor, too. But yeah, thanks for the reply..

Offline BubbaT

  • Member
  • Posts: 267
Re: Can I be having all of these symptoms this early?
« Reply #4 on: April 05, 2015, 09:45:54 pm »
hi mullet,

Thats risky behavior shooting...
I don't want to be too harsh or sound judgemental, but , you need to understand one thing,

 The Many people that got hepc shooting would give all the HIGHS back to be free
From this Terrible Virus!

HIV is worst, but hepc is nothing to Risk!
So please, deal with that now and get the help you need to stop injecting...

And I hope you can surround yourself with people who care for you and will help you get free...

I didn't get free until Christ came into my life yrs ago...
But I'm still dealing with the using someone's infected syringe...

I would advise you never use someone's needle again...
Age 57 male
Infected late 70's
Diagnosed 95
1a, 2 prev biopsy 95, 2004
Ct 2007, 2015
Treatment Naive
F4 A3. Fibrosure/ CT 2-5-15. Ammonia 222
VL 2.2 mil.
Started Harvoni  3-3-15. 12weeks, finished 5-26-15
4 week VL undetected
12 week EOT undetected

Offline Debula

  • Member
  • Posts: 257
  • "Your body hears everything your mind says"
Re: Can I be having all of these symptoms this early?
« Reply #5 on: April 06, 2015, 11:21:59 am »
I would like to ask why you are shooting suboxone and benadryl?   
 I don't think it is meant to be used like that.  The purpose of it is to stop cravings for opiates. 
Please try to get help (I know you have heard this before) but like bubbaT said, what we do when we are young certainly comes back to haunt us later. And HepC is something you DO NOT want in your life
At least if you have to take the subaxone  and Benadryl please stop injecting
Good luck and stay safe 
80's DX: NonA,B
Non responder to Interferon
3/6/2015-GT 1a
VL-1920000 IU/mL
FibroSURE: Fibrosis stage F4 (0.79)
                  Necroinflammat activity A3 Severe (0.75)
AST 88,  ALT 120, Platelets 73
4/16/2015-Started Harvoni (24 weeks)
5/13/2015-4 weeks AST 26, ALT 36 
5/22/2015-5 weeks  VL UND
6/17/2015-9 weeks  VL UND AST 28 ALT 40
7/31/2015-15 weeks VL UND AST 27 ALT 39
9/22 Diagnosed with HCC
10/1-EOT
10/29-SVR4
12/23-SVR12
I AM HEPC FREE! :)

Offline Mike

  • Global Moderator
  • Member
  • Posts: 993
Re: Can I be having all of these symptoms this early?
« Reply #6 on: April 06, 2015, 04:50:50 pm »
The main reason one would inject benadryl is to prevent anaphylaxis. However, some IV drug users report a 'rush' when slamming benadryl. Others report that it heightens the high when mixed with heroin/oxy.

Whatever the reason, injecting drugs is a road to nowhere - save poverty, disease, ill health and death! That's not being judgmental - it's just stating the facts.

Best wishes, Mike
Genotype 1a
Treated 2001 with PEG and RIBV
Treated in 2014 SOL+PEG+RIBV
Cured July 2014

 


© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.